# SDR UPS02839030

- Difficulty date: August 8, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CORROSION FOUND AT FUSELAGE STATION 1680 STRINGER 28L IN FUSELAGE SKIN.  REPAIRED CORROSION PER EO DC8-5330-17295-A IN SKIN PANEL.
